I need to ask you. Does nausea and stomach pain linger this long. I'm 55 with Gastritis and it's scaring me. I don't read much about nausea lingering this long. I'm 16 days I out but I don't feel good like the others say at this point. I can't seem to gain weight after tapering I lost a significant amount and now I can't eat much from nausea and international cramping. Did some people you know experience this for several weeks out. Also electrical shocks throughout body? Don't read about that either. I'm so sleep deprived. My Klonopin does not help. Did you have that problem too after weeks. Please address all Qs I'm so desperate and the fearful uneasiness is scaring me. Thank you FGM
It is now April 2015. You and all the others back in your time have been my lifeline. This journal must live on. Oh how I came across it as a breath of fresh air. I feel like I've gone back in time and are with the original "Warriors" fighting with you. I'm a tapered @100mgs and feeling so strong because you all taught me to turn depression and anxiety into good I'm fightin' anger! This journal continues to help so many fighters get to the other side. May God richly bless you and thank you so much. PS I'm tapering Klonapin at the same time too! He he! I have also had my "I'm so done" revelation like you. Blessings to you. Hope you read this someday. Ruthy
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.